Syncope from ventricular tachycardia secondary to methadone use

Apurva B. Shah, Jordan Safirstein, T. S. Dharmarajan

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)44-48
Number of pages5
JournalCardiology Review
Volume25
Issue number6
StatePublished - Jun 1 2008
Externally publishedYes

Fingerprint

Methadone
Syncope
Ventricular Tachycardia

All Science Journal Classification (ASJC) codes

  • Cardiology and Cardiovascular Medicine

Cite this

Shah, Apurva B. ; Safirstein, Jordan ; Dharmarajan, T. S. / Syncope from ventricular tachycardia secondary to methadone use. In: Cardiology Review. 2008 ; Vol. 25, No. 6. pp. 44-48.
@article{51034ae4b22d4aaab78cd2ff08bc1ce4,
title = "Syncope from ventricular tachycardia secondary to methadone use",
author = "Shah, {Apurva B.} and Jordan Safirstein and Dharmarajan, {T. S.}",
year = "2008",
month = "6",
day = "1",
language = "English (US)",
volume = "25",
pages = "44--48",
journal = "Cardiology Board Review",
issn = "1092-6607",
publisher = "Ascend Media",
number = "6",

}

Shah, AB, Safirstein, J & Dharmarajan, TS 2008, 'Syncope from ventricular tachycardia secondary to methadone use', Cardiology Review, vol. 25, no. 6, pp. 44-48.

Syncope from ventricular tachycardia secondary to methadone use. / Shah, Apurva B.; Safirstein, Jordan; Dharmarajan, T. S.

In: Cardiology Review, Vol. 25, No. 6, 01.06.2008, p. 44-48.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Syncope from ventricular tachycardia secondary to methadone use

AU - Shah, Apurva B.

AU - Safirstein, Jordan

AU - Dharmarajan, T. S.

PY - 2008/6/1

Y1 - 2008/6/1

UR - http://www.scopus.com/inward/record.url?scp=48249115965&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=48249115965&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:48249115965

VL - 25

SP - 44

EP - 48

JO - Cardiology Board Review

JF - Cardiology Board Review

SN - 1092-6607

IS - 6

ER -